# SDR CA970715013

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Screw
- Part number: C4264235
- Condition: Broken
- Location: Hyd System
- Component: Ronson, 206076062003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUT NOTED AS MISSING FROM THE SERVO PILOT VALVE LOWER SCREW.  SCREW  WAS BROKEN AT THE FIRST THREAD FROM THE SHANK.  NUT PROBABLY OVERTORQUED AT INSTALLATION.
